# SDR DHL2005747506

- Difficulty date: August 14, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PIT FRAME AT BS 970 STR 28R - 29R.  REMOVED FLOOR SUPPORT AND VERTICAL STIFFENER BS 930 - 990.  ANGLE SHEAR TIE FOUND 100 PERCENT MATERIAL LOSS.  CUT OUT CORRODED AREA OF ANGLE SHEAR TIE.  FABRICATED AND INSTALLED SHEAR TIE REPAIR 6 X 1 X 1 INCH FROM 7075-T6 .063 IAW B727 SRM 51-10-2, 51-30-2, 53-10-4 FIG 13.
